|legs, thigh and butt wasting from meds?
Apr 20, 2008
I was diagnosed in 1997. I was on a different Medication until 2004 they switched me to Trizivir and viramune 200 mg 1 tablet twice a day. I have lost alot of muscle in legs thighs and butt to the point that I only wear pants all the time. Do I need to switch my meds? I am very worried.
| Response from Dr. Pierone
Hello and thanks for posting.
The use of Trizivir and Viramune is probably overkill unless you have virus with some drug resistance. There are no studies that demonstrate the superiority of 4 drug regimens over 3 drug regimens. The extra AZT is likely not necessary and is the prime culprit for your muscle loss. At this point in time Trizivir should be an historical footnote in the HIV treatment archives. So yes, it is time to change.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
- Sore On Tongue After Masturbation Worried I Have HIV
- How Do You Get Trichomoniasis Without Having A Sex Partner?
- How Do You Test For Trichomoniasis?
- How Long Does The Hepatitis A Vaccine Work?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.